MAUDE Adverse Event Report: SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-SMTH-01
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Pain (1994); Obstruction/Occlusion (2422); Pallor (2468)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.Based on the reported information, this event is consistent with a vascular occlusion which is a known serious adverse event documented in the labeling.This can occur due to unintended injection into a blood vessel or injection of a large amount of filler near a blood vessel causing compression of the blood vessel.Both occlusion and compression may result in reduced or cessation of blood supply to tissues.Intervention is required to prevent serious and permanent complications.Additionally, the product was used off-label in the lip region.We cannot rule out that this may have contributed to the reported event.The batch release form was reviewed, and the device met all specifications prior to release.Eus-(b)(4).
 
Event or Problem Description
On (b)(6) 2026, the hcp reported injecting 0.4cc of evolysse smooth into the lips of a patient by backfilling the product into a bd syringe.Immediately following the injection, the patient experienced blanching and pain at the wet/dry border along with significant bruising.The hcp determined the symptoms to be consistent with a vascular occlusion and injected the patient's lips with 1 vial of hylenex over three (3) injections.The aforementioned treatment was successful in treating the vascular occlusion.As of (b)(6) 2026, all the patient's symptoms have resolved; no long term effects were reported.

Brand Name
EVOLYSSE SMOOTH
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
MDR Report Key24670476
Report Number3015260155-2026-00006
Device Sequence Number5032452
Product Code LMH
UDI-Device Identifier03760172161271
UDI-Public(01)03760172161271(17)270331(10)S2251220015
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
Report Date (Section F) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-SMTH-01
Device Lot NumberS2251220015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/05/2026
Event Location Other
Date Report to Manufacturer03/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale
Date Report Sent to FDA03/23/2026